Korean J Anesthesiol Search

CLOSE


Author index

  • HOME
  • BROWSE ARTICLES
  • Author index
Author     
Ji-Yeon Bang 1 Article
Sudden cardiovascular collapse caused by severe anaphylaxis after cisatracurium use: a case report
Syn-Hae Yoon, Ji-Yeon Bang, Hyungseok Seo, Jun-Gol Song
Korean J Anesthesiol. 2014;67(6):412-415.   Published online December 29, 2014
Full textFull text    PubreaderPubReader    CrossRef-TDMCrossref - TDM    PDFPDF    
  • Erector spinae plane block for pediatric hip surgery -a case report-. Korean J Anesthesiol. 2019;72:68-71
  • SCImago Journal & Country Rank


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next